# SDR TSAA0628029

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- Aircraft time: 43,118 hours, 61,748 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Fuel Shut Off
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SHUT DOWN WITHOUT CREW ACTION AFTER NORMAL START, DURING PUSHBACK.  FUEL VALVE CLOSED LIGHT ILLUMINATED.  REMOVED AND REPLACED THE LT FUEL SHUT OFF VALVE IAW MM 28-22-11, LEAK CHECK OKAY.  THIS DID NOT FIX THE PROBLEM.  FURTHER INVESTIGATION REVEALED TWO WIRES AT THE CONNECTOR FOR THE LEFT FUEL SHUT OFF VALVE BROKEN.  REPAIRED BROKEN WIRES AT CONNECTOR, OPS CHECK OKAY.  AIRCRAFT RETURNED TO SERVICE.
